# SDR VNAA0504005

- Difficulty date: April 21, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 1,496 hours, 1,461 cycles
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Part serial: JUN045598
- Condition: Out Of Balance
- Location: Nlg
- Part time: 482 hours, 480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

THE CREW OF FLIGHT 2411 REPORTED NOSE WHEEL VIBRATION AFTER TAKEOFF FROM PHL.  THE FLIGHT CONTINUED TO DAY AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE FOUND THE LT NLG WHEEL AND TIRE ASSEMBLY OUT OF BALANCE DUE TO FLAT SPOTS ON THE TIRE.  THE LT NLG WHEEL & TIRE ASSEMBLY WAS REMOVED & REPLACED IAW CRJ 200AMM 32-42-01-000-801 AND 32-42-01-400-801.  THE NLG WAS LUBRICATED IAW CRJ 200 AMM 12-20-32-640-801.  BOTH NOSE WHEEL AXLE NUT TORQUES WERE VERIFIED IAW CRJ 200 SL 32-015.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
